i went to the family DR. yesterday & he never really listens to what im saying . i really dont no why he seems to busy . he makes an app. for me & he ask me why im there , iv'e been getting cramps in my legs , so i asked if this could be cause by me having hi patassium . he looked at my legs & pressed on them with his finger & it left an imprint of his finger . rite away he wants me to go get act scan , i tried to tell him the medician the oncology DR. gives me makes me retain fluid ( GLEEVEC ) this med. is being used on a trial basis (GINNY PIG) for my tmep . it seems to be helping for the most part . some of my spots have cleared up (I DONT LIKE CALLING IT A RASH) because its under my skin (SKIN IS SMOOTH) and i think of a rash as being something on top of the surface . i still have some itch but it doesn't seem to be as bad . my stomach is a lot better . I found out i gained 16 lb since sept. wow . i was so sick befo with my stomach , i had to get up 3 or 4 hr early so i could throw up & go threw extreme stomach stomach cramps . no one new what was wrong , i had been to the GI DR. for several test no answears they had no clue . so when i go to my DR. i would think he would act a little more interested in what i have to say since he's totally clueless about my condition . he didnt even no what my trip tase level was (WOW) .some of my other DR. asked if i could show their associates ( GYN DERMATOGIST) just incase they ever have any other PT. with my simptoms . my im seeing the wrong DR.